Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Have been using Diclomol for headache. Is this safe to use?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3385 Questions

I have been using a tablet called Diclomol when I get headache (migraine). Is this medicine safe to use for headache?

Posted Fri, 15 Nov 2013 in Headache and Migraines
Answered by Dr. Raju A.T 6 hours later
Brief Answer:
Yes, but not for long

Detailed Answer:

Thanks for your query.

Yes, you can take DICLOMOL tablet for headache. This will surely help you but taking it frequently and for longer duration can induce gastritis.

Recommended usage would be not more than one tablet a day and not more than thrice a week.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor